# SDR CALA2012010900017

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 45,287 hours, 23,892 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 99259090004
- Part serial: 2132
- Condition: Defective
- Location: Galley
- Part time: 48,770 hours, 15,719 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LOUD POP AND FIRE REPORTED IN FORWARD GALLEY.  PERFORMED INSPECTION REF AMM 05-51-95 FWD GALLEY AREA.  FOUND COFFEEMAKER POS NR 1 WATER HEATER CERAMIC ELEMENT POPPED AND BURNT.  REMOVED AND REPLACED COFFEEMAKER POS 1 ALONG WITH POSITION 2 AND FWD GALLEY OVEN AS PRECAUTIONARY.  OK TO CONTINUE.
